# SDR DL757021107

- Difficulty date: September 18, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 55,763 hours, 30,211 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N35002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN & KEEL CHORD AT LOWER FWD VHF ANTENNA.  FS 730 STR 28L&R.  CORROSION REPAIR, THE THE SKIN AROUND THE LOWER VHF ANTENNA CUTOUT WAS FOUND CORRODED.  THE HORIZONTAL FLANGES OF THE STRINGER 28L & 28R KEEL CHORDS WERE ALSO FOUND WITH CORROSION.  THE SKIN CUTOUT WAS ENLARGED TO REMOVE THE CORROSION AND THE KEEL CHORDS, BLENDED.  THE SKIN WAS REPAIRED WITH 2 EXTERNAL DOUBLERS AND THE CHORDS WITH REPAIR ANGLES PER ER/A 383812-14, REV B.
